Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 42, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Apr 16, 2007, 2:10 AM EDT for 5 counties in Florida. It took effect at Apr 16, 2007, 11:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2007, 2:10 AM EDT (06:10 UTC)
- In effect from
- Apr 16, 2007, 11:00 AM EDT
- Expired
- Apr 16, 2007, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 6.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 160610 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 210 AM EDT MON APR 16 2007 ...FIRE WEATHER WATCH MONDAY FROM 11 AM UNTIL 800 PM FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT FOR ALL FIRE WEATHER ZONES... FLZ063-066>075-161415- /O.UPG.KMFL.FW.A.0022.070416T1600Z-070417T0000Z/ /O.NEW.KMFL.FW.W.0042.070416T1500Z-070417T0000Z/ GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 210 AM EDT MON APR 16 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRY AIR MOVING OVER SOUTH FLORIDA WILL LOWER DEW POINTS TODAY ...ALLOWING RELATIVE HUMIDITIES TO FALL TO BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS...IN ALL FIRE WEATHER ZONES. COMPOUNDING THE LOW HUMIDITY WILL BE NORTHWEST WINDS NEAR 15 MPH SUSTAINED AT TIMES WITH GUSTS OCCASIONALLY EXCEEDING 20 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
6 follow-up statements
000 WWUS82 KMFL 160655 CCA RFWMFL RED FLAG WARNING...CORRECTION NATIONAL WEATHER SERVICE MIAMI FL 255 AM EDT MON APR 16 2007 CORRECTION TO HEADLINE IMMEDIATELY FOLLOWING ...RED FLAG WARNING TODAY 11 AM UNTIL 800 PM FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT FOR ALL FIRE WEATHER ZONES... FLZ063-066>075-161415- /O.UPG.KMFL.FW.A.0022.070416T1600Z-070417T0000Z/ /O.NEW.KMFL.FW.W.0042.070416T1500Z-070417T0000Z/ GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 210 AM EDT MON APR 16 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRY AIR MOVING OVER SOUTH FLORIDA WILL LOWER DEW POINTS TODAY ...ALLOWING RELATIVE HUMIDITIES TO FALL TO BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS...IN ALL FIRE WEATHER ZONES. COMPOUNDING THE LOW HUMIDITY WILL BE NORTHWEST WINDS NEAR 15 MPH SUSTAINED AT TIMES WITH GUSTS OCCASIONALLY EXCEEDING 20 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KMFL 160711 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 311 AM EDT MON APR 16 2007 ...RED FLAG WARNING TODAY ALL FIRE WEATHER ZONES FOR 4 OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...FIRE WEATHER WATCH ALL FIRE WEATHER ZONES TUESDAY FOR 4 OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... FLZ063-066>075-161515- /O.NEW.KMFL.FW.A.0023.070417T1500Z-070418T0000Z/ /O.CON.KMFL.FW.W.0042.070416T1500Z-070417T0000Z/ GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 311 AM EDT MON APR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING ALL FIRE WEATHER ZONES FOR 4 OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING ALL FIRE WEATHER ZONES FOR 4 OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. DRY AIR MOVING OVER SOUTH FLORIDA WILL LOWER DEW POINTS TODAY... ALLOWING RELATIVE HUMIDITIES TO FALL TO BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS...IN ALL FIRE WEATHER ZONES. COMPOUNDING THE LOW HUMIDITY WILL BE NORTHWEST WINDS NEAR 15 MPH SUSTAINED AT TIMES WITH GUSTS OCCASIONALLY EXCEEDING 20 MPH. THIS DRY AIR WILL REMAIN IN PLACE OVER SOUTH FLORIDA TUESDAY. WINDS WILL DECREASE BUT RELATIVE HUMIDITIES...SAVE FOR THE IMMEDIATE WEST COAST...WILL FALL IN THE INTERIOR AND EAST ZONES TO BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS82 KMFL 161341 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 941 AM EDT MON APR 16 2007 ...RED FLAG WARNING TODAY ALL FIRE WEATHER ZONES FOR 4 OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...FIRE WEATHER WATCH ALL FIRE WEATHER ZONES TUESDAY FOR 4 OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... FLZ063-066>075-170000- /O.CON.KMFL.FW.W.0042.070416T1500Z-070417T0000Z/ /O.CON.KMFL.FW.A.0023.070417T1500Z-070418T0000Z/ GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 941 AM EDT MON APR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. DRY AIR MOVING OVER SOUTH FLORIDA WILL LOWER DEW POINTS TODAY... ALLOWING RELATIVE HUMIDITIES TO FALL TO BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS...IN ALL FIRE WEATHER ZONES. COMPOUNDING THE LOW HUMIDITY WILL BE NORTHWEST WINDS NEAR 15 MPH SUSTAINED AT TIMES WITH GUSTS OCCASIONALLY EXCEEDING 20 MPH. THIS DRY AIR WILL REMAIN IN PLACE OVER SOUTH FLORIDA TUESDAY. WINDS WILL DECREASE BUT RELATIVE HUMIDITIES...SAVE FOR THE IMMEDIATE WEST COAST...WILL FALL IN THE INTERIOR AND EAST ZONES TO BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS82 KMFL 161958 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 358 PM EDT MON APR 16 2007 ...RED FLAG WARNING TODAY ALL FIRE WEATHER ZONES FOR 4 OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...FIRE WEATHER WATCH ALL FIRE WEATHER ZONES TUESDAY FOR 4 OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... FLZ063-066>068-070>075-170000- /O.UPG.KMFL.FW.A.0023.070417T1500Z-070418T0000Z/ /O.NEW.KMFL.FW.W.0043.070417T1500Z-070418T0000Z/ /O.CON.KMFL.FW.W.0042.000000T0000Z-070417T0000Z/ GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- EASTERN COLLIER-WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE- DADE METROPOLITAN-MAINLAND MONROE- 358 PM EDT MON APR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. DRY AIR OVER MAINLAND SOUTH FLORIDA WILL CONTINUE TO RESULT IN RELATIVE HUMIDITIES BELOW 35 PERCENT FOR THE REST OF THIS AFTERNOON AND EARLY EVENING HOURS...IN ALL FIRE WEATHER ZONES. COMPOUNDING THE LOW HUMIDITY WILL BE NORTHWEST WINDS NEAR 15 MPH SUSTAINED AT TIMES WITH GUSTS OCCASIONALLY EXCEEDING 20 MPH. THIS DRY AIR WILL REMAIN IN PLACE OVER SOUTH FLORIDA TUESDAY. WINDS WILL DECREASE BUT RELATIVE HUMIDITIES...SAVE FOR THE IMMEDIATE WEST COAST...WILL FALL IN THE INTERIOR AND EAST ZONES TO BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ069-170000- /O.CON.KMFL.FW.W.0042.000000T0000Z-070417T0000Z/ /O.CON.KMFL.FW.A.0023.070417T1500Z-070418T0000Z/ WESTERN COLLIER- 358 PM EDT MON APR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. DRY AIR OVER MAINLAND SOUTH FLORIDA WILL CONTINUE TO RESULT IN RELATIVE HUMIDITIES BELOW 35 PERCENT FOR THE REST OF THIS AFTERNOON AND EARLY EVENING HOURS...IN ALL FIRE WEATHER ZONES. COMPOUNDING THE LOW HUMIDITY WILL BE NORTHWEST WINDS NEAR 15 MPH SUSTAINED AT TIMES WITH GUSTS OCCASIONALLY EXCEEDING 20 MPH. THIS DRY AIR WILL REMAIN IN PLACE OVER SOUTH FLORIDA TUESDAY. WINDS WILL DECREASE BUT RELATIVE HUMIDITIES...SAVE FOR THE IMMEDIATE WEST COAST...WILL FALL IN THE INTERIOR AND EAST ZONES TO BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS82 KMFL 162016 CCA RFWMFL RED FLAG WARNING...CORRECTED HEADLINES NATIONAL WEATHER SERVICE MIAMI FL 358 PM EDT MON APR 16 2007 ...RED FLAG WARNING TODAY ALL FIRE WEATHER ZONES FOR 4 OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...RED FLAG WARNING ALL ZONES EXCEPT WESTERN COLLIER TUESDAY FOR 4 OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...FIRE WEATHER WATCH WESTERN COLLIER COUNTY TUESDAY... FLZ063-066>068-070>075-170000- /O.UPG.KMFL.FW.A.0023.070417T1500Z-070418T0000Z/ /O.NEW.KMFL.FW.W.0043.070417T1500Z-070418T0000Z/ /O.CON.KMFL.FW.W.0042.000000T0000Z-070417T0000Z/ GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- EASTERN COLLIER-WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE- DADE METROPOLITAN-MAINLAND MONROE- 358 PM EDT MON APR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. DRY AIR OVER MAINLAND SOUTH FLORIDA WILL CONTINUE TO RESULT IN RELATIVE HUMIDITIES BELOW 35 PERCENT FOR THE REST OF THIS AFTERNOON AND EARLY EVENING HOURS...IN ALL FIRE WEATHER ZONES. COMPOUNDING THE LOW HUMIDITY WILL BE NORTHWEST WINDS NEAR 15 MPH SUSTAINED AT TIMES WITH GUSTS OCCASIONALLY EXCEEDING 20 MPH. THIS DRY AIR WILL REMAIN IN PLACE OVER SOUTH FLORIDA TUESDAY. WINDS WILL DECREASE BUT RELATIVE HUMIDITIES...SAVE FOR THE IMMEDIATE WEST COAST...WILL FALL IN THE INTERIOR AND EAST ZONES TO BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ069-170000- /O.CON.KMFL.FW.W.0042.000000T0000Z-070417T0000Z/ /O.CON.KMFL.FW.A.0023.070417T1500Z-070418T0000Z/ WESTERN COLLIER- 358 PM EDT MON APR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. DRY AIR OVER MAINLAND SOUTH FLORIDA WILL CONTINUE TO RESULT IN RELATIVE HUMIDITIES BELOW 35 PERCENT FOR THE REST OF THIS AFTERNOON AND EARLY EVENING HOURS...IN ALL FIRE WEATHER ZONES. COMPOUNDING THE LOW HUMIDITY WILL BE NORTHWEST WINDS NEAR 15 MPH SUSTAINED AT TIMES WITH GUSTS OCCASIONALLY EXCEEDING 20 MPH. THIS DRY AIR WILL REMAIN IN PLACE OVER SOUTH FLORIDA TUESDAY. WINDS WILL DECREASE BUT RELATIVE HUMIDITIES...SAVE FOR THE IMMEDIATE WEST COAST...WILL FALL IN THE INTERIOR AND EAST ZONES TO BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS82 KMFL 170007 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 807 PM EDT MON APR 16 2007 ...RED FLAG WARNING ALL ZONES EXCEPT WESTERN COLLIER TUESDAY FOR 4 OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...FIRE WEATHER WATCH WESTERN COLLIER COUNTY TUESDAY... FLZ063-066>068-070>075-170830- /O.EXP.KMFL.FW.W.0042.000000T0000Z-070417T0000Z/ /O.CON.KMFL.FW.W.0043.070417T1500Z-070418T0000Z/ GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- EASTERN COLLIER-WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE- DADE METROPOLITAN-MAINLAND MONROE- 807 PM EDT MON APR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING THAT WAS IN EFFECT FOR ALL OF SOUTH FLORIDA MONDAY AFTERNOON AND EVENING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY. A DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH FLORIDA TUESDAY. WINDS WILL DECREASE BUT RELATIVE HUMIDITIES...SAVE FOR THE IMMEDIATE WEST COAST...WILL FALL IN THE INTERIOR AND EAST ZONES TO BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ069-170830- /O.EXP.KMFL.FW.W.0042.000000T0000Z-070417T0000Z/ /O.CON.KMFL.FW.A.0023.070417T1500Z-070418T0000Z/ WESTERN COLLIER- 807 PM EDT MON APR 16 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING THAT WAS IN EFFECT FOR THIS AREA MONDAY AFTERNOON AND EVENING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. A DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH FLORIDA TUESDAY. WINDS WILL DECREASE BUT RELATIVE HUMIDITIES...SAVE FOR THE IMMEDIATE WEST COAST...WILL FALL IN THE INTERIOR AND EAST ZONES TO BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 15, 10:15 PM EDT, 3 hours 55 minutes earlier.
Area forecast discussion, Apr 15, 10:15 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1015 PM EDT SUN APR 15 2007
.UPDATED...CONVECTIVE ACTIVITY NOW WELL EAST OF THE FORECAST AREA
BEING REPLACED BY A MUCH DRIER AIRMASS. TOOK OUT THE MENTIONING OF
SHOWERS FROM THE FORECAST. WINDS HAVE DECREASED SIGNIFICANTLY OVER
LAND AREAS AND SO THE WIND ADVISORY WAS LET TO EXPIRE AT 8 PM.
HOWEVER...WINDY CONDITIONS WILL LIKELY PERSISTS ALONG WEST COAST
OVERNIGHT WHERE WIND GUSTS COULD REACH 25 MPH AT TIMES. OTHERWISE
CURRENT ZFP LOOKS ON TRACK WITH NO FURTHER UPDATES NEEDED AT
THIS TIME.
MOST C-MAN OBS AROUND S. FL INDICATING SUSTAINED WINDS IN THE RANGE
OF 20 TO 25 KNOTS WITH SOME OF THEM (FWY) GUSTING TO NEAR 30 KNOTS.
SHIPS REPORTS INDICATE SAME WIND SPEEDS. THIS IS INDICATED IN THE
CURRENT FORECAST PACKAGE WITH A SIGNIFICANT DECREASE IN WIND SPEED
BY MORNING.
.PREVIOUS DISCUSSION...CONVECTIVE BAND STRETCHES FROM LAKE OKEECHOBEE
SOUTHWEST TO THE COLLIER COUNTY COAST. A SHIELD OF LIGHT RAIN
PRECEDES THE CONVECTIVE LINE. THIS LINE...WHICH LOOKED FAIRLY INTENSE
EARLIER THIS MORNING...HAS BROKEN UP THROUGHOUT THE DAY AND HAS
PRODUCED LESS WEATHER THAN EARLIER EXPECTED. RIGHT NOW THE MOST
INTENSE PORTION OF THE LINE LIES SOUTH OF THE AREA...JUST WEST OF
THE KEYS. STILL...THERE ARE A FEW STRONGER SHOWERS/HEAVIER CELLS
EMBEDDED WITHIN THE LINE ACROSS THE MAINLAND...AND THESE WILL
CONTINUE TO BE WATCHED...SINCE EVEN WELL-FORMED SHOWERS IN THIS
ENVIRONMENT CAN PRODUCE VERY GUSTY WINDS. SHEAR IS STILL
PRESENT...SO THE TORNADO WATCH WILL CONTINUE IN EFFECT UNTIL 5 PM
EDT FOR THE LOCAL AREA. EXPECT ACTIVITY TO RAPIDLY EXIT THE COAST
THROUGH THE REMAINDER OF THE AFTERNOON WITH JUST A SLIGHT CHANCE
OF EVENING SHOWERS SOUTHEAST.
AS FRONT CLEARS THE AREA THIS EVENING...SKIES WILL CLEAR AND
NORTHWEST WINDS WILL BRING DRIER AIR INTO THE AREA. THIS WILL
ALLOW TEMPS TO COOL QUITE SIGNIFICANTLY COMPARED TO THIS
MORNING...WITH LOWS DROPPING INTO THE 50S ACROSS THE AREA. WINDS
WILL SUBSIDE TONIGHT...BUT STILL SHOULD STAY BREEZY.
HOWEVER...WILL ALLOW THE WIND ADVISORY TO EXPIRE AT ITS 8 PM
EXPIRATION TIME THIS EVENING...AS WINDS SHOULD REMAIN UNDER THE 25
MPH SUSTAINED CRITERIA TONIGHT.
DRY WEATHER WILL PREVAIL OVER THE NEXT FEW DAYS AS A RIDGE OF HIGH
PRESSURE CONTROLS THE WEATHER ACROSS MAINLAND SOUTH FLORIDA. PWATS
FALL TO A HALF INCH OR LESS TOMORROW AND REMAIN WELL BELOW AN INCH
THROUGH TUESDAY NIGHT...AND WITH HIGH PRESSURE PREVAILING...EXPECT
MOSTLY CLEAR SKIES AND TRANQUIL WEATHER TO PREVAIL.
ANOTHER SHORTWAVE TROUGH DIVES ACROSS THE SOUTHEAST STATES ON
WEDNESDAY. HOWEVER...MOISTURE RETURN IS VERY LIMITED...SO AT THIS
TIME...WILL CONTINUE TO MENTION JUST A SLIGHT CHANCE OF SHOWERS.
THROUGHOUT THE EXTENDED FCST...THE WEATHER REGIME LOOKS RATHER
DRY DUE TO A PREVAILING MID/UPPER NW WIND FLOW PATTERN. THIS WILL
KEEP MOISTURE AT BAY...THUS KEEPING MOSTLY DRY CONDITIONS IN PLACE
ACROSS THE AREA.
&&
.AVIATION...A SQUALL LINE AHEAD OF A COLD FRONT PASSING THROUGH CENTRAL AND
SOUTH FLORIDA CONTINUES ACROSS SOUTH FLORIDA. SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS CONTINUE ACROSS MOST OF SOUTH FLORIDA...WITH
THE LEADING EDGE OF THE SQUALL LINE ENTERING INTO THE NORTHWEST
PORTION OF MIAMI DADE COUNTY. THE SQUALL LINE IS MOVING NEAR 30 MPH.
ALL EAST COAST TERMINALS HAVE THE POTENTIAL TO EXPERIENCE IFR
CONDITIONS THROUGH AT LEAST 21Z TO 22Z...WITH RAPID CLEARING
THEREAFTER. THE SQUALL LINE HAS PASSED TERMINAL APF...BUT LOW
CEILINGS ARE LINGERING AND IFR CONDITIONS WILL PERSIST FOR AT LEAST
THE NEXT SEVERAL HOURS.
&&
.MARINE...WINDS ARE BLOWING QUITE STRONG ACROSS THE LOCAL
WATERS...EASILY MEETING SMALL CRAFT ADVISORY CONDITIONS. WINDS
WILL CONTINUE ABOVE 20 KNOTS THROUGH MONDAY MORNING BEFORE
SUBSIDING TO 15 TO 20 KNOTS MONDAY...THEN 15 KNOTS OR LESS MONDAY
NIGHT THROUGH TUESDAY.
&&
.FIRE WEATHER...RHS COULD FALL BELOW CRITICAL LEVELS ALL AREAS
MONDAY AFTERNOON. WILL MAINTAIN THE FIRE WX WATCH AND HAVE THE
NIGHT SHIFT DETERMINE IF AN UPGRADE TO A RED FLAG WARNING IS
NEEDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 52 74 54 79 / 20 0 - -
FORT LAUDERDALE 56 73 57 79 / 20 0 - -
MIAMI 56 74 55 79 / 20 0 - -
NAPLES 59 73 55 77 / - 0 - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR FLZ063-FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-
FLZ073-FLZ074-FLZ075.
AM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR AMZ610-AMZ630-
AMZ650-AMZ651-AMZ670-AMZ671.
GM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR GMZ656-GMZ657-
GMZ676.
&&
UPDATE...GARCIA
PREVIOUS DISCUSSION/MARINE/FIRE WX...GREGORIA
AVIATION...60/BDHazardous weather outlook, Apr 15, 9:04 PM EDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 904 PM EDT SUN APR 15 2007 FLZ063-066>075-161300- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 900 PM EDT SUN APR 15 2007 ...ROUGH MARINE CONDITIONS ACROSS ALL WATERS TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT WAVES: SEAS IN THE OFF SHORE GULF WATERS WILL REMAIN AT 7 TO 9 FEET TONIGHT. SEAS IN THE GULF STREAM WILL REMAIN AT 9 TO 10 FEET TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 3:11 AM EDT | Fire Weather Watch | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 24 hr |
| Apr 16, 4:49 AM EDT | Marine Weather Statement | MFL | 13 hr | |
| Apr 16, 3:58 PM EDT | Red Flag Warning | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 28 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.